MathSciNet Relay Station
MathSciNet bibliographic data
MR1404841 93D09 (34D10)
Son, N. K.; Hinrichsen, D. Robust stability of positive continuous time systems. Numer. Funct. Anal. Optim. 17 (1996), no. 5-6, 649–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement